MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI MEDLINE; CARDIAC CATH PACK

MEDLINE INDUSTRIES, LP - MEXICALI MEDLINE; CARDIAC CATH PACK
Catalog Number DYNJ44907C
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the pack was opened and team noticed that the prep stick was already activated, so another stick was retrieved from the inventory.There was no injury, and no follow-up care, medical, and/or surgical intervention or treatment required.
 
Event or Problem Description
Chloraprep activated in pack, spilled in kit.

Brand Name
MEDLINE
Common Device Name
CARDIAC CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI
calle circuito del desierto #7
parque industrial del desierto
mexicali, baja california, 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25027332
Report Number1423395-2026-00077
Device Sequence Number13092162
Product Code OES
UDI-Device Identifier10198459285943
UDI-Public10198459285943
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ44907C
Device Lot Number25KMH809
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown